# SDR YENA2018100970551

- Difficulty date: July 7, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 3072
- Aircraft time: 46,463 hours, 16,321 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON AFT CABIN DUMMY RAIL O/B Y765 FR 66 STR 23L; R & R AFT CABIN DUMMY RAIL O/B OF Y765 FR 66 STR 23L IAW SRM 51-42-11 PART D / 53-00-14-283-002 FIG 001.
